MathSciNet Relay Station
MathSciNet bibliographic data
MR2117331 (2005i:47086) 47H10 (45G10 47N20)
Avramescu, Cezar; Vladimirescu, Cristian Fixed point theorems of Krasnoselskii type in a space of continuous functions. Fixed Point Theory 5 (2004), no. 2, 181–195.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement